# SDR AALA201708219053

- Difficulty date: August 18, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 22,649 hours, 8,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT AT THE BASE OF FORWARD GALLEY WALL JUST FORWARD OF SEATS 2C/2B HAS A DISLODGED LENS COVER.  INSTALLED LENS COVER PER AMM 33-51-14.  OPERATIONAL CHECK GOOD.
